MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP PCA EXT SET 10IN WVALVE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDEHP PCA EXT SET 10IN WVALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142780438
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred regarding ndehp pca ext set 10in wvalve where the reporter stated that 2 parts of the iv snapped during infusion and the patient's drug began to leak.There was patient involvement, no adverse event and no delay in therapy as a result of this event.
 
Additional Manufacturer Narrative
Investigation summary: received one (1) new.List #142780438, ndehp pca ext set 10in wvalve for inspection.As received, no damage or anomalies were observed.The set was leak tested, and no leaks were observed.The complaint of tubing breaking and leaking cannot be replicated or confirmed without the return of the used set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
NDEHP PCA EXT SET 10IN WVALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22723499
Report Number9615050-2025-00373
Device Sequence Number18384488
Product Code FPA
UDI-Device Identifier10887787005483
UDI-Public10887787005483
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143612
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142780438
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDICATION, MFR UNKNOWN.
Patient SexUnknown